I left a tampon in for about 7 hours, i took it out because I started to get a few sore pains in parts of my lower abdomen and started to feel lightheaded. I took it out but continued to feel bad. I was feeling dizzy and extremely lightheaded. A couple hours later I started feeling nauseated and a slight headache. I feel pretty warm as well... Would this have to do with My not having any water most of the day and drinking coffee or could it be toxic shock syndrome... I don't have health insurance right now and I do not want to go to the doctor or hospital if its not necessary... please help!
this is hard to answer there is also a lot going around right now. But your right you do need to drink more water coffee does not replace water but if you are not feeling better soon you should have yourself checked out. It's best to be safe than sorry. coffee does not get adsorbed like water does infact it's more like a diuretic than adding liquid to your system remember to always drink water not only during this time of the month but daily get used to it. hope you get to feeling better soon. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Since saturday morning I have strong pain on my lower abdomen and the left side of my abdomen hurts?
Posted 30 Sep 2014 • 1 answer
Posted 19 Feb 2015 • 3 answers
I have really bad pressurised stabbing pain. It goes back and forth by my kidneys and lower abdomen?
Posted 6 Apr 2015 • 4 answers
Posted 8 Nov 2015 • 1 answer
Posted 4 Dec 2015 • 0 answers